Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 516457, 8 pages
http://dx.doi.org/10.1155/2014/516457
Research Article

The Wigner-Ville Distribution Based on the Linear Canonical Transform and Its Applications for QFM Signal Parameters Estimation

1School of Information and Electronics, Beijing Institute of Technology, Beijing 100081, China
2Department of Information Engineering, Beijing Polytechnic College, Beijing 100042, China
3College of Physics Science and Information Engineering, Hebei Normal University, Shijiazhuang 050016, China
4Department of Fundamental Courses, Academy of Armored Forces Engineering, Beijing 100072, China

Received 10 February 2014; Revised 8 April 2014; Accepted 8 April 2014; Published 13 May 2014

Academic Editor: Baolin Wang

Copyright © 2014 Yu-E Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-E Song, Xiao-Yan Zhang, Chun-Heng Shang, Hong-Xia Bu, and Xiao-Yan Wang, “The Wigner-Ville Distribution Based on the Linear Canonical Transform and Its Applications for QFM Signal Parameters Estimation,” Journal of Applied Mathematics, vol. 2014, Article ID 516457, 8 pages, 2014. https://doi.org/10.1155/2014/516457.